Research output

Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree

Research output: Contribution to journalArticleAcademicpeer-review

Associated researcher

  • Aalipour, G.
  • Abiad Monge, A.

  • Berikkyzy, Z.
  • Hogben, L.
  • Kenter, F. H. J.
  • Lin, J. C.
  • Tait, M.

Associated organisations

View graph of relations


Original languageEnglish
Pages (from-to)373-380
JournalElectronic Journal of Linear Algebra
Publication statusPublished - 2018